| Model Number |
802018 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the flow module was reading dashes upon start up but would work once the system was rebooted.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The field service representative (fsr) replaced the flow module and cable.The unit operated to the manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: d9.